# SDR 03FDEA00926

- Difficulty date: June 17, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512204
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING- I/B FLAP O/B HINGE (FLAP SIDE) I/B PIVOT HOLE FOUND CORROSION.  RIGHT WING- I/B FLAP O/B HINGE (FLAP SIDE) I/B PIVOT HOLE REPAIRED AS PER FEDEX   EA 1-5750-69374, TITLE: WINGS- TRAILING EDGE FLAP- INBOARD TRAILING EDGE FLAP-   OUTBOARD SUPPORT BRACKET- CORROSION REMOVAL AND REPAIR.
